# SDR UALA2009092803059

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,534 hours, 19,416 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2790598101
- Part serial: 115
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS ISO VLV AMBER LIGHT ON.  RECYCLE OF B2, B3 C/B'S, NO HELP.  CYCLING BLEEDS ON-OFF, NO HELP ISO VLV APPEARS TO BE IN STUCK CLOSED POSITION.  REPLACED VALVE, CHECKS OKAY.
